# SDR SIMA2020040602004

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 12033825001
- Condition: Bent
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1 SKIN SUPPORT FLANGE (RIB) AT THE LOWER CENTER HINGE IS BENT.-C/A-REMOVED AND REPLACED RIB IAW EMB SRM 51-40-02.
